# SDR USAA960002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fwd Fuselage
- Part time: 14,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND LIGHTNING STRIKE DAMAGE ABOVE CO-PILOTS SLIDING WINDOW IN FUSELAGE SKIN PITTED.  INSTALLED FLUSH REPAIR PER USIAR EA NR 31049.  (M)
